On the neumann problem of one-dimensional nonlinear thermoelasticity with time-independent external forces

Shuichi Kawashima*, Yoshihiro Shibata

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-67
Number of pages29
JournalCzechoslovak Mathematical Journal
Issue number1
Publication statusPublished - 1995 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this